# SDR SWAA2018091225035

- Difficulty date: September 9, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 50,175 hours, 29,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER EXIT SIGN COVER MISSING.  R&R COVER PER MM.
